# SDR P5CA9900214

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Delaminated
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON V FAIRING HAS 2 AREAS OF DISBONDING.  REPAIRED DELAMINATION PER SRM 51-10-02, 51-10-01 AND 57-30-01.
